MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic
Model Number M00558710
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in an unknown anatomy location.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2026.During the procedure, it was reported that a balloon leaked was noticed when the balloon inflated inside the patient.No further information has been obtained despite good faith efforts.The anatomy location of the procedure is unknown and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event.

Brand Name
CRE PRO
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25790166
Report Number3005099803-2026-02768
Device Sequence Number14971492
Product Code FGE
UDI-Device Identifier08714729797593
UDI-Public(01)08714729797593(17)280708(10)36928838
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558710
Device Catalogue NumberM00558710
Device Lot Number0036928838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/11/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown